Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 12 found articles
 
 
  Lower bounds for the symmetric travelling salesman problem from Lagrangean relaxations
 
 
Title: Lower bounds for the symmetric travelling salesman problem from Lagrangean relaxations
Author: Smith, T.H.C.
Meyer, T.W.S.
Thompson, G.L.
Appeared in: Discrete applied mathematics
Paging: Volume 26 (1990) nr. 2-3 pages 9 p.
Year: 1990
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands